Alert archive / California / Small Craft Advisories in 2025
Small Craft Advisory 98, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 20, 2025, 2:05 PM PDT. It took effect at Sep 21, 2025, 3:00 PM PDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2025, 2:05 PM PDT (21:05 UTC)
- In effect from
- Sep 21, 2025, 3:00 PM PDT
- Expired
- Sep 23, 2025, 11:00 AM PDT
- In force
- 44 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
335 WHUS76 KEKA 202105 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 205 PM PDT Sat Sep 20 2025 PZZ475-210515- /O.NEW.KEKA.SC.Y.0098.250921T2200Z-250923T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 205 PM PDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM Sunday to 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-210515- /O.NEW.KEKA.SC.Y.0098.250922T1000Z-250923T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 205 PM PDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 AM to 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
14 follow-up statements
711 WHUS76 KEKA 210517 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1017 PM PDT Sat Sep 20 2025 PZZ475-211330- /O.CON.KEKA.SC.Y.0098.250921T2200Z-250923T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1017 PM PDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM Sunday to 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-211330- /O.CON.KEKA.SC.Y.0098.250922T1000Z-250923T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1017 PM PDT Sat Sep 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 AM to 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
176 WHUS76 KEKA 211008 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 308 AM PDT Sun Sep 21 2025 PZZ475-211815- /O.CON.KEKA.SC.Y.0098.250921T2200Z-250923T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 308 AM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 6 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM this afternoon to 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-211815- /O.CON.KEKA.SC.Y.0098.250922T1000Z-250923T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 308 AM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with localized gusts to 35 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 AM to 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
522 WHUS76 KEKA 211124 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 424 AM PDT Sun Sep 21 2025 PZZ475-211930- /O.CON.KEKA.SC.Y.0098.250921T2200Z-250923T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 424 AM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM this afternoon to 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-211930- /O.CON.KEKA.SC.Y.0098.250922T1000Z-250923T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 424 AM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 AM to 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
500 WHUS76 KEKA 211334 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 634 AM PDT Sun Sep 21 2025 PZZ475-212145- /O.CON.KEKA.SC.Y.0098.250921T2200Z-250923T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 634 AM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM this afternoon to 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-212145- /O.CON.KEKA.SC.Y.0098.250922T1000Z-250923T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 634 AM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 AM to 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
334 WHUS76 KEKA 211832 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1132 AM PDT Sun Sep 21 2025 PZZ475-220245- /O.CON.KEKA.SC.Y.0098.250921T2200Z-250923T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1132 AM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM this afternoon to 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-220245- /O.CON.KEKA.SC.Y.0098.250922T1000Z-250923T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1132 AM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 AM to 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
163 WHUS76 KEKA 211837 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1137 AM PDT Sun Sep 21 2025 PZZ455-220245- /O.EXB.KEKA.SC.Y.0098.250922T0100Z-250923T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 1137 AM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 PM this evening to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-220245- /O.CON.KEKA.SC.Y.0098.250921T2200Z-250923T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1137 AM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM this afternoon to 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-220245- /O.CON.KEKA.SC.Y.0098.250922T1000Z-250923T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1137 AM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 AM to 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
223 WHUS76 KEKA 212125 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 225 PM PDT Sun Sep 21 2025 PZZ475-220530- /O.CON.KEKA.SC.Y.0098.250921T2200Z-250923T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 225 PM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-220530- /O.CON.KEKA.SC.Y.0098.250922T1000Z-250923T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 225 PM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 3 AM to 11 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-220530- /O.CON.KEKA.SC.Y.0098.250922T0100Z-250923T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 225 PM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 PM this evening to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
013 WHUS76 KEKA 220504 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1004 PM PDT Sun Sep 21 2025 PZZ470-221315- /O.EXT.KEKA.SC.Y.0098.250922T0504Z-250923T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1004 PM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-221315- /O.EXT.KEKA.SC.Y.0098.000000T0000Z-250923T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1004 PM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-221315- /O.CON.KEKA.SC.Y.0098.000000T0000Z-250923T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 1004 PM PDT Sun Sep 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
294 WHUS76 KEKA 221002 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 302 AM PDT Mon Sep 22 2025 PZZ470-475-221815- /O.CON.KEKA.SC.Y.0098.000000T0000Z-250923T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 302 AM PDT Mon Sep 22 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-221815- /O.CON.KEKA.SC.Y.0098.000000T0000Z-250923T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 302 AM PDT Mon Sep 22 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts to 30 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
151 WHUS76 KEKA 221647 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 947 AM PDT Mon Sep 22 2025 PZZ470-475-230100- /O.CON.KEKA.SC.Y.0098.000000T0000Z-250923T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 947 AM PDT Mon Sep 22 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-230100- /O.CON.KEKA.SC.Y.0098.000000T0000Z-250923T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 947 AM PDT Mon Sep 22 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
764 WHUS76 KEKA 222141 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 241 PM PDT Mon Sep 22 2025 PZZ470-475-230545- /O.CON.KEKA.SC.Y.0098.000000T0000Z-250923T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 241 PM PDT Mon Sep 22 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-230545- /O.CON.KEKA.SC.Y.0098.000000T0000Z-250923T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 241 PM PDT Mon Sep 22 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
117 WHUS76 KEKA 230506 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1006 PM PDT Mon Sep 22 2025 PZZ470-475-231315- /O.CON.KEKA.SC.Y.0098.000000T0000Z-250923T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 1006 PM PDT Mon Sep 22 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-231000- /O.CON.KEKA.SC.Y.0098.000000T0000Z-250923T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 1006 PM PDT Mon Sep 22 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Northwest winds 5 to 15 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
554 WHUS76 KEKA 231002 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 302 AM PDT Tue Sep 23 2025 PZZ455-231115- /O.EXP.KEKA.SC.Y.0098.000000T0000Z-250923T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 302 AM PDT Tue Sep 23 2025 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ470-475-231800- /O.CON.KEKA.SC.Y.0098.000000T0000Z-250923T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 302 AM PDT Tue Sep 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...North winds 10 to 20 kt with gusts to 30 kt and seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
411 WHUS76 KEKA 231657 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 957 AM PDT Tue Sep 23 2025 PZZ470-475-231800- /O.CON.KEKA.SC.Y.0098.000000T0000Z-250923T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 957 AM PDT Tue Sep 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 20, 1:12 PM PDT, 53 minutes earlier.
Area forecast discussion, Sep 20, 1:12 PM PDT, 53 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
112 PM PDT Sat Sep 20 2025
.SYNOPSIS...Another round of scattered thunderstorms is expected
this evening over the eastern interior. Warmer and drier weather
will gradually build in Sunday through Tuesday.
&&
.DISCUSSION...A few lingering showers quickly dissipated
this morning. Lingering tropical moisture and instability still hold
the risk of promoting scattered thunderstorms this afternoon in
trinity County and near the Yolla Bollys (25% chance at any given
point). The risk will be greatest between 1400 and 1900 this
evening. Otherwise, lingering cloud cover will generally promote
subdued conditions through the day Sunday. Building northwest flow
will help push out mid and upper level clouds for the interior Sunday
but will also likely reinforce a gloomy marine layer along the coast
for at least one more day.
There is high confidence that high pressure will at least briefly
arch over the area Monday and Tuesday, allowing interior highs to
crest back into the 90s. The marine layer onshore will likely become
more diurnal with better clearing in the afternoon but shallow fog
an stratus overnight, especially in wind protected areas such as
Humboldt Bay.
There remains much great forecast uncertainty by mid next week. The
majority of models show a cutoff low meandering into southern
California. The impacts of this motion are more uncertain. While
moderated temperature and greater cloud cover are a near certainty,
there is wide disagreement for rain potential. While the low will
pull up moisture form the south, the general northeast flow around
the low will not be favorable for widespread wetting rain. And
showers that do form will be most likely around the rim of
Sacramento Valley where the wind best aligns with topography.
Broadly speaking rain chances have decrease in most recent model
runs with a 30 to 40% chance of wetting rain in southern Mendocino
and Lake Counties and less than a 10% chance further north. The vast
majority of models suggest a cooler and more moist pattern through
the end of the month, with long range predictions of above normal
precipitation. /JHW
&&
.AVIATION...Tropical moisture aloft is keeping elevated ceilings of
BKN-OVC with VFR categories mixed with periodic bouts of LIFR/IFR
from low clouds along the North Coast. Light winds expected today
expected for weak gusts inland. Forecast confidence in dry
conditions has increased today with the possibility for fog drip at
KACV late tonight into Sunday morning. North coast can expect mist
and short bursts of fog through midday at terminals near higher
terrain with a return to marine stratus (ceiling probabilities: 70%
<3000 ft AGL, 30% <1000 ft AGL) and degraded visibilities tonight.
Skies inland are expected to remain clear of low cloud ceilings
tonight.
&&
.MARINE...A cutoff low off the coast of Central CA and an upper
level trough over British Columbia has created zonal flow aloft.
This synoptic setup will bring light winds and calming seas for the
rest of Saturday. Increasing northerlies and building steep wind
waves Sunday into early next week. Strongest winds and highest seas
are forecast to occur south of Cape Blanco and Cape Mendocino in the
outer waters where gusts to 35 kt and steep waves near 10 feet will
be possible by Monday afternoon. Conditions hazardous to small
crafts expected through early next week.
&&
.FIRE WEATHER...Most showers have now dissipated across the area,
but there remains a risk (25% chance) of scattered thunderstorms
across Trinity County and the Yolla Bolly mountains this evening.
Any storms would likely be wet dropping up to 0.2 inches of rain.
High pressure building early this week will quickly warm and dry
conditions. Highs will likely peak Tuesday with the hottest valley
just shy of 100 and min RH in the upper teens. Northeast afternoon
winds will also be slight enhanced Monday and Tuesday afternoon
around the rim of the Sacramento Valley with some gusts in Lake
COunty likely up to 25 mph. Conditions will slightly ease
(particularly daytime RH) Wednesday and beyond. There is a slight
chance of thunderstorms for Mendocino and Lake Counties on
Wednesday. /JHW
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory from 3 AM to 11 PM PDT Monday for
PZZ470.
Small Craft Advisory from 3 PM Sunday to 11 PM PDT Monday
for PZZ475.
&&
NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngNearby
Small Craft Advisories in California, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.